# SDR SWAA001959

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 12,414 hours, 10,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING AT OVERWING EXIT ROW.  REPLACED TRACK COVER PER MM.
